HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

A solvable quantum antiferromagnet model

Files in This Item:
FIGd2.eps本文に含まれるEPSファイル570.46 kBPostscriptView/Open
Figure1-m2.eps本文に含まれるEPSファイル582.11 kBPostscriptView/Open
inoue-bkc-fig-05.pdfTEXファイルをコンパイル後に作成したPDFファイル87.74 kBPDFView/Open
inoue-bkc-fig-05.tex本文のTEX15.22 kBTeXView/Open
Please use this identifier to cite or link to this item:

Title: A solvable quantum antiferromagnet model
Authors: Chakrabarti, Bikas K. Browse this author
Inoue, Jun-ichi Browse this author →KAKEN DB
Keywords: Statistical mechanics
Quantum spin systems
Issue Date: Jun-2006
Publisher: Indian Journal of Physics
Journal Title: Indian Journal of Physics
Volume: 80
Issue: 6
Start Page: 609
End Page: 612
Abstract: We introduce a quantum antiferromagnet model, having exactly soluble thermodynamic properties. It is an infinite range antiferromagnetic Ising model put in a transverse field. The free energy gives the ground state energy in the zero temperature limit and it also gives the low temperature behaviour of the specific heat, the exponential variation of which gives the precise gap magnitude in the excitation spectrum of the system. The detailed behaviour of the (random sublattice) staggard magnetisation and susceptibilities are obtained and studied near the N\'eel temperature and the zero temperature quantum critical point.
Description: 既に下記の物理・数学関連のプレプリントサーバに登録されています。
Type: article (author version)
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 井上 純一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University